Biology · Digestive System
Following a course of broad-spectrum antibiotics, a patient develops gastrointestinal discomfort. Which change in the normal flora is most likely responsible for this symptom?
- 1Migration of skin flora to the intestines
- 2Disruption of gut flora balance leads to symptoms✓
- 3Overgrowth of respiratory tract organisms
- 4Colonization by oral bacteria in the gut
Correct answer
Disruption of gut flora balance leads to symptoms
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Biology?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Digestive System?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Biology · Digestive System